Ghent University Academic Bibliography

Advanced

General Stieltjes moment problems for rapidly decreasing smooth functions

Ricardo Estrada and Jasson Vindas Diaz UGent (2017) STUDIA MATHEMATICA. 238(3). p.271-295
abstract
We give ( necessary and sufficient) conditions on a sequence {f(n)}n(infinity)=0 of functions under which every generalized Stieltjes moment problem integral(infinity)(0) f(n) (x) phi (x) dx = a(n), n epsilon N, has solutions phi epsilon S(R) with supp phi subset of [0, infinity). Furthermore, we consider more general problems of this kind for measure or distribution sequences {f(n)} n(infinity)=0. We also study vector moment problems with values in Frechet spaces and multidimensional moment problems.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Stieltjes moment problems, rapidly decreasing smooth solutions, GELFAND-SHILOV SPACES, FOURIER-TRANSFORMS, RADIAL FUNCTIONS, DISTRIBUTIONS, OPERATORS
journal title
STUDIA MATHEMATICA
Studia Math.
volume
238
issue
3
pages
271 - 295
Web of Science type
Article
Web of Science id
000403154500004
ISSN
0039-3223
1730-6337
DOI
10.4064/sm8728-3-2017
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
8520735
handle
http://hdl.handle.net/1854/LU-8520735
date created
2017-05-17 19:56:38
date last changed
2017-09-07 11:32:10
@article{8520735,
  abstract     = {We give ( necessary and sufficient) conditions on a sequence \{f(n)\}n(infinity)=0 of functions under which every generalized Stieltjes moment problem 

integral(infinity)(0) f(n) (x) phi (x) dx = a(n), n epsilon N, 

has solutions phi epsilon S(R) with supp phi subset of [0, infinity). Furthermore, we consider more general problems of this kind for measure or distribution sequences \{f(n)\} n(infinity)=0. We also study vector moment problems with values in Frechet spaces and multidimensional moment problems.},
  author       = {Estrada, Ricardo and Vindas Diaz, Jasson},
  issn         = {0039-3223},
  journal      = {STUDIA MATHEMATICA},
  keyword      = {Stieltjes moment problems,rapidly decreasing smooth solutions,GELFAND-SHILOV SPACES,FOURIER-TRANSFORMS,RADIAL FUNCTIONS,DISTRIBUTIONS,OPERATORS},
  language     = {eng},
  number       = {3},
  pages        = {271--295},
  title        = {General Stieltjes moment problems for rapidly decreasing smooth functions},
  url          = {http://dx.doi.org/10.4064/sm8728-3-2017},
  volume       = {238},
  year         = {2017},
}

Chicago
Estrada, Ricardo, and Jasson Vindas Diaz. 2017. “General Stieltjes Moment Problems for Rapidly Decreasing Smooth Functions.” Studia Mathematica 238 (3): 271–295.
APA
Estrada, R., & Vindas Diaz, J. (2017). General Stieltjes moment problems for rapidly decreasing smooth functions. STUDIA MATHEMATICA, 238(3), 271–295.
Vancouver
1.
Estrada R, Vindas Diaz J. General Stieltjes moment problems for rapidly decreasing smooth functions. STUDIA MATHEMATICA. 2017;238(3):271–95.
MLA
Estrada, Ricardo, and Jasson Vindas Diaz. “General Stieltjes Moment Problems for Rapidly Decreasing Smooth Functions.” STUDIA MATHEMATICA 238.3 (2017): 271–295. Print.